Derivations of second type of algebra of second class filiform Leibniz algebras of dimension derivation (n+2)

 
 
 
  • Abstract
  • Keywords
  • References
  • PDF
  • Abstract


    In this article, the derivations of second type of algebra from the second class filiform Leibniz algebras of dimension derivation (n+2) is discussed. From the description of the derivations. It is found that the basis of the space Der(Ln(b)) of the algebra.


  • Keywords


    Filiform Leibniz algebra, Leibniz algebra, gradation, natural gradation, derivation.

  • References


      [1] Albeverio, S., Omirov, B. A., Rakhimov, I. S., (2006), Classification of 4-dimensional nilpotent complex Leibniz algebras, Extracta Math., 3(2006), 197-210.

      [2] Dixmier. J. and Lister. W. G. , Derivations of nilpotent Lie algebras, Proc. Amer. Math. Soc. 8(1957), 155-158.

      [3] M.GOZE AND KHAKIMDJANOV, Nilpotent Lie algebras, printed in the netherlands, (1996), 336 p.

      [4] Jacobson. N. , A note on automorphisms and derivations of Lie algebras, Proc. Amer. Math. Soc. 6(1955), 281–283.

      [5] ALNASHRI. A. A., Derivations of one type of algebra of First class Filiform Leibniz algebras of Dimension Derivation (n+1),

      International Journal of Advanced Scientific and Technical Research, Vol.1,No.5,(2015), 41-55.

      [6] Loday.J. -L. , Une version non commutative d´es alg´ebras de Lie: les alg´ebras de Leibniz, L’Ens. Math., 39 (1993), 269-293.

      [7] OMIROV.B. A. , On the Derivations of Filiform Leibniz Algebras, Mathematical Notes, 5(2005), 677-685.

      [8] Albeverio, S.; Ayupov, Sh. A.; Omirov, B. A., On nilpotent and simple Leibniz algebras, Comm. in Algebra Vol.33(2005), 159-172.

      [9] Ayupov, Sh. A.; Omirov, B. A., On Leibniz algebra, Algebra and Operator Theory. Proceeding of the Colloquium in Tashkent (1997), Kluwer (1998), Doi 10.1007/978-94-011-5072-9-1 Springer, p 1-13.

      [10] Ayupov, Sh. A.; Omirov, B. A., On 3-dimensional Leibniz algebra, Uzbek Math. (1999),9-14.

      [11] AL-hossain, A. A.; Khiyar, A. A.,Derivations of some Filiform Leibniz algebras. pure and Applied mathematics Journal.Vol.3,No.6,(2014),121-125.

      [12] ALNASHRI. A. A., Derivations of Second type of algebra of first class Filiform Leibniz algebras of Dimension Derivation (n+1), International Journal of Advanced Scientific and Technical Research, Vol.3,No.5,(2015), 29-43.


 

View

Download

Article ID: 6879
 
DOI: 10.14419/ijams.v5i1.6879




Copyright © 2012-2015 Science Publishing Corporation Inc. All rights reserved.